Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 313, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Dec 24, 2009, 8:03 PM CST for Covington County, Alabama. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2009, 8:03 PM CST (02:03 UTC)
- Expired
- Dec 24, 2009, 9:00 PM CST
- In force
- 57 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Covington County, AL
The radar
The Eglin Afb radar (KEVX), 86 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 24, 5:37 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 500 m²/s²
- 0-3 km storm-relative helicity
- 677 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 250203
SVRMOB
ALC039-250300-
/O.NEW.KMOB.SV.W.0313.091225T0203Z-091225T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
803 PM CST THU DEC 24 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF ANDALUSIA...
* UNTIL 900 PM CST
* AT 801 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS NEAR 60
MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM NEAR HEATH TO 9
MILES SOUTHWEST OF WATKINS BRIDGE...MOVING EAST AT 25 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
RED OAK AND LIBERTYVILLE BY 810 PM CST...
WATKINS BRIDGE BY 815 PM CST...
SANFORD BY 820 PM CST...
LOCKHART...EODA AND BABBIE BY 830 PM CST...
STEDMAN...ONYCHA AND GREEN BAY BY 835 PM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3099 8618 3099 8638 3099 8653 3100 8655
3147 8649 3147 8640 3146 8640 3147 8639
3147 8626 3145 8626 3145 8619 3102 8617
TIME...MOT...LOC 0203Z 262DEG 21KT 3137 8648 3101 8654
$$2 follow-up statements
000
WWUS54 KMOB 250236
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
836 PM CST THU DEC 24 2009
ALC039-250300-
/O.CON.KMOB.SV.W.0313.000000T0000Z-091225T0300Z/
COVINGTON AL-
836 PM CST THU DEC 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR SOUTHEASTERN COVINGTON COUNTY...
AT 835 PM CST...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
OVER 60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM BABBIE TO
FLORALA...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
ANDALUSIA TO 21 MILES NORTHEAST OF CRESTVIEW...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BABBIE AND GREEN BAY BY 845 PM CST...
ONYCHA BY 850 PM CST...
OPP AND HOWELLS BY 855 PM CST...
ESTOTHEL BY 900 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3099 8618 3099 8621 3099 8637 3128 8640
3131 8618 3102 8617
TIME...MOT...LOC 0236Z 261DEG 19KT 3124 8637 3097 8632
$$000
WWUS54 KMOB 250254
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
854 PM CST THU DEC 24 2009
ALC039-250300-
/O.CON.KMOB.SV.W.0313.000000T0000Z-091225T0300Z/
COVINGTON AL-
854 PM CST THU DEC 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COVINGTON COUNTY
WILL BE ALLOWED TO EXPIRE AT 900 PM CST...
AT 853 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
LINE OF STORMS CONTINUES TO WEAKEN AND IS BEGINNING TO MOVE EAST OUT
OF COVINGTON COUNTY. THUS...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE AT 900 PM CST.
LAT...LON 3099 8618 3099 8621 3130 8626 3131 8618
3102 8617
TIME...MOT...LOC 0252Z 261DEG 19KT 3126 8625 3099 8620
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 7:44 PM CST, 19 minutes earlier.
Area forecast discussion, Dec 24, 7:44 PM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
744 PM CST THU DEC 24 2009
.UPDATE...UPDATED THE ZONES EARLIER THIS EVENING TO ADJUST
THE TORNADO WATCH BOXES. TOR WATCH 808 WAS ALLOWED TO EXPIRE...TOR
WATCH 809 NOW IN ITS PLACE AND EXTENDS FARTHER EAST ACROSS MOST OF
THE REMAINDER OF OUR CWA. THIS WATCH IS VALID UNTIL MIDNIGHT...BUT
WILL BE LIKELY BE CANCELLED FOR THE ENTIRE AREA WELL BEFORE THEN AS
THE LINE OF STRONGER STORMS MOVES ON OFF TO THE EAST. WE PLAN ON
REMOVING SEVERAL COUNTIES FROM TOR WATCH 809 BY 8 PM...THESE WILL
INCLUDE CLARKE...BALDWIN AND MONROE IN ALABAMA AND ESCAMBIA COUNTY IN
FLORIDA. WILL ALSO LIKELY BE ABLE TO INCLUDE ESCAMBIA(AL) AND CONECUH
AS WELL. THE LINE OF STRONG TO OCCASIONALLY SEVERE STORMS CONTINUES
TO MOVE EAST ACROSS THE EASTERN PORTIONS OF OUR FCST AREA...AND WILL
AFFECT PRIMARILY COVINGTON AND OKALOOSA COUNTIES OVER THEN NEXT HOUR
OR SO. ISOLATED SUPERCELL STORMS THAT WERE NOTED OVER THE GULF SOUTH
OF THE WESTERN FLORIDA PANHANDLE DURING THE PAST HOUR HAVE BEEN
ABSORBED IN THE LINE OF STORMS APPROACHING FROM THE WEST. IN
ADDITION...THE MUCH MORE STABLE AIRMASS IN THE OUTFLOW FROM THE LINE
OF STORMS HAS NOW UNDERCUT THE SUPERCELLS OFF TO THE EAST...
DRAMATICALLY WEAKENING THEM DURING THE PAST HOUR. WILL HAVE TO
CONTINUE TO MONITOR FOR ROTATING STORMS EAST OF THE MAIN LINE...
BUT THIS THREAT IS NOW BEGINNING TO DIMINISH.
OTHERWISE...THE WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF
SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE
UNTIL 9 PM...BUT WE HAVE CANCELLED THE ADVISORY FOR ALL OF INTERIOR
SOUTHEAST MISSISSIPPI AS WELL AS FOR CHOCTAW...WAYNE AND MOBILE
COUNTIES OF SOUTHWEST ALABAMA. WINDS IN THESE AREAS HAVE DROPPED OFF
CONSIDERABLY IN THE WAKE OF THE STORMS. WILL LIKELY LET WIND ADVISORY
EXPIRE AT 9 PM FOR THE REMAINDER OF THE COUNTIES INVOLVED.
ALONG THE COAST...THE COASTAL FLOOD ADVISORY AND THE HIGH SURF
ADVISORY REMAINS IN EFFECT UNTIL 9 PM. EVEN THOUGH WINDS ARE
SUBSIDING SOMEWHAT...SURF REMAINS HIGH AND TIDE GAUGES STILL INDICATE
WATER LEVELS 2 TO 3 FEET ABOVE NORMAL. WE HAVE RECEIVED REPORTS OF
SOME COASTAL FLOODING IN ALL OF THE NORMAL LOCATIONS OVER THE PAST
FEW HOURS. WE ARE STILL DISCUSSING THE LIKLIHOOD OF EXTENDING THE
COASTAL FLOOD AND HEAVY SURF PRODUCT BEYOND 9 PM.
12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 41 52 29 54 / 60 10 00 00
PENSACOLA 45 52 33 54 / 80 10 00 00
DESTIN 49 54 36 53 / 80 10 00 00
EVERGREEN 43 51 28 54 / 80 10 00 00
WAYNESBORO 35 48 24 53 / 40 10 00 00
CAMDEN 40 48 26 53 / 80 10 00 00
CRESTVIEW 47 56 30 54 / 90 10 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH SURF ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...AND LOWER MOBILE.
COASTAL FLOOD ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...AND LOWER MOBILE.
WIND ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...
ESCAMBIA...LOWER BALDWIN...MONROE...UPPER BALDWIN...AND
WILCOX.
FL...WIND ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
COASTAL FLOOD ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
SANTA ROSA.
HIGH SURF ADVISORY UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
AND MOBILE BAY.
GALE WARNING UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM.
SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM.
&&Hazardous weather outlook, Dec 24, 12:26 PM CST, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1226 PM CST THU DEC 24 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-251600- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1226 PM CST THU DEC 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...SOUTH CENTRAL ALABAMA...NORTHWEST FLORIDA...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IN EFFECT UNTIL 6 PM FOR ALL OF INLAND SOUTHEAST MISSISSIPPI...AS WELL AS CHOCTAW...WASHINGTON...AND MOBILE COUNTIES IN ALABAMA. A LINE OF THUNDERSTORMS IN ADVANCE OF A COLD FRONT WILL MOVE INTO SOUTHEAST MISSISSIPPI BY EARLY TO MID AFTERNOON AND SOUTHWEST ALABAMA BY LATE AFTERNOON. THE LINE WILL AFFECT THE WESTERN FLORIDA PANHANDLE DURING THE EARLY EVENING. THERE WILL BE SUFFICIENT WIND ENERGY IN THE ATMOSPHERE TO PRODUCE SEVERE WEATHER...BUT THE THREAT WILL BE SOMEWHAT MITIGATED BY WEAK INSTABILITY. HOWEVER...GIVEN THE STRONG FORCING ASSOCIATED WITH THE FRONT...ISOLATED DAMAGING WIND GUSTS AND TORNADOES ARE POSSIBLE ALONG THE LINE OF THUNDERSTORMS. THE THREAT FOR STRONG TO SEVERE STORMS WILL END BY MID TO LATE EVENING AS THE COLD FRONT SWEEPS EAST OF THE REGION. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED ACROSS THE AREA THROUGH THIS EVENING. SOME PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS IS LIKELY TO OCCUR...BUT THE THREAT FOR FLASH FLOODING APPEARS LOW AT THIS TIME. A WIND ADVISORY IS IN EFFECT FOR ALL OF THE AREA UNTIL 9 PM TONIGHT. EAST TO SOUTHEAST WINDS OF 20 TO OCCASIONALLY 30 MPH WITH HIGHER GUST ARE EXPECTED TODAY. WINDS BECOME SOUTHERLY LATER TODAY AND DIMINISH THIS EVENING TO WESTERLY AT 10 TO 20 MPH AFTER THE FRONT PASSES. A GALE WARNING HAS BEEN ISSUED FOR THE OFFSHORE WATERS THROUGH 9 PM TONIGHT. SUSTAINED WINDS WILL APPROACH 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY...AND EVEN THERE A FEW GUSTS TO GALE FORCE ARE POSSIBLE. AREA BEACHES WILL SEE A ROUGH SURF AND A HIGH RISK FOR RIP CURRENTS TODAY. MINOR COASTAL FLOODING WILL ALSO BE A CONCERN IN THE TYPICALLY FLOOD PRONE AREAS AS WINDS INCREASE OUT OF THE SOUTH THIS AFTERNOON. SOME FLOODING CONTINUES ALONG SEVERAL AREA RIVERS ACROSS THE REGION. PLEASE SEE THE LATEST RIVER FORECASTS FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...CHRISTMAS DAY THROUGH NEXT WEDNESDAY STRONG NORTHWEST WINDS 20 TO 25 KNOTS IN THE WAKE OF THE COLD FRONT CHRISTMAS MORNING WILL GRADUALLY DIMINISH DURING THE DAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. COMPUTER MODEL GUIDANCE IS SHOWING ANOTHER AREA OF LOW PRESSURE DEVELOPING OVER THE NORTHWESTERN GULF ON TUESDAY...MOVING EAST ACROSS THE NORTHERN GULF BY NEXT WEDNESDAY. IF THIS PATTERN HOLDS...WINDS AND SEAS WILL INCREASE OVER THE MARINE AREA WITH ANOTHER ROUND OF RAIN AND THUNDERSTORMS POSSIBLE ALONG THE NORTH CENTRAL GULF COAST REGION BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS IS REQUESTED IN THE SUPPORT OF SEVERE WEATHER.
In the hours before
Local storm report, Dec 24, 5:08 PM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
508 PM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 6 N MAHNED 31.29N 89.09W
12/24/2009 PERRY MS LAW ENFORCEMENT
TREE BLOWN DOWN BLOCKING HIGHWAY 29 NORTH AT PROSPECT
ROAD.
&&
JGLocal storm report, Dec 24, 5:26 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
526 PM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TSTM WND GST 3 N DOWNTOWN MOBILE 30.73N 88.04W
12/24/2009 M58 MPH MOBILE AL DEPT OF HIGHWAYS
58 MPH WIND RECORDED AT ROAD LEVEL ON COCHRANE BRIDGE.
&&
JGLocal storm report, Dec 24, 5:32 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
532 PM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG N SNOW AND TANNER WILLI 30.71N 88.28W
12/24/2009 MOBILE AL LAW ENFORCEMENT
2 TREES AND POWERLINES BLOWN DOWN.
&&
JGLocal storm report, Dec 24, 6:38 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
638 PM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG GULF SHORES 30.25N 87.70W
12/24/2009 BALDWIN AL LAW ENFORCEMENT
BALDWIN COUNTY 911 REPORTED ROOF DAMAGE AND WINDOWS
BROKEN ON A HOUSE ON COTTON BAY DRIVE WEST NEAR JACK
EDWARDS AIRPORT.
&&
KCLocal storm report, Dec 24, 7:23 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
723 PM CST THU DEC 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 1 ESE BEULAH 30.53N 87.38W
12/24/2009 ESCAMBIA FL FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED A LARGE TREE LIMB FELL ON A
HOUSE ON BEULAH ROAD WHICH CAUSED DAMAGED TO A DECK AND
PULLED POWER LINES DOWN. LARGE LIMBS ARE ALSO REPORTED IN
THE ROAD.
&&
KCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 6:03 PM CST | Special Marine Warning | MOB | 117 min | |
| Dec 24, 6:18 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 57 min |
| Dec 24, 7:11 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 64 min |
| Dec 24, 7:58 PM CST | Special Marine Warning | MOB | 47 min | |
| Dec 25, 12:42 PM CST | Small Craft Advisory | MOB | 5 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.